RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 3, Pages 533–536 (Mi dan45449)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the classification of algebras with alternating group of automorphisms

S. S. Marchenkov

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (508 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.725
Presented: A. N. Tikhonov
Received: 14.12.1981

Citation: S. S. Marchenkov, “On the classification of algebras with alternating group of automorphisms”, Dokl. Akad. Nauk SSSR, 265:3 (1982), 533–536

Citation in format AMSBIB
\Bibitem{Mar82}
\by S.~S.~Marchenkov
\paper On the classification of algebras with alternating group of automorphisms
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 3
\pages 533--536
\mathnet{http://mi.mathnet.ru/dan45449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0665319}
\zmath{https://zbmath.org/?q=an:0515.08003}


Linking options:
  • http://mi.mathnet.ru/eng/dan45449
  • http://mi.mathnet.ru/eng/dan/v265/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “Clone classification of dually discriminator algebras with finite support”, Math. Notes, 61:3 (1997), 295–300  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. S. Marchenkov, “Clones determined by alternating monoids”, Discrete Math. Appl., 12:3 (2002), 105–110  mathnet  crossref  mathscinet  zmath
    3. S. S. Marchenkov, “Orders of Discriminator Classes in Multivalued Logic”, Math. Notes, 86:4 (2009), 516–521  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019